My first ferinject last year made me feel amazing. But 11 days after the last one and I’m very dizzy, shortness of breath, and pounding heart (even though my pulse is normal). There was nausea but luckily that has subsided. I’m pretty much bed ridden. When will this end ??
I have been on Jardiance for several months. I recently began to suffer from dehydration, and received two liters of flu...1 REPLY
I got my second prolia shot, had severe shortness of breath 2 days later and I still find it hard to breathe, have gone ...3 REPLIES
I had paralysis of left vocal cord after having a thyroidectomy. I had hoarseness and shortness of breath, which is comm...
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever...3 REPLIES
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in...10 REPLIES
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a...1 REPLY
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea...76 REPLIES
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou...2 REPLIES
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe...2 REPLIES
I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of ...1 REPLY